Rocky Mountain Journal of Mathematics

Nevanlinna uniqueness of linear difference polynomials

Nan Li, Risto Korhonen, and Lianzhong Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we investigate shared value problems related to an entire function $f(z)$ of hyper-order less than one and its linear difference polynomial $L(f)=\sum _{i=1}^{k}a_{i}f(z+c_{i})$, where $a_{i}, c_{i}\in \mathbb {C}$. We give sufficient conditions in terms of weighted value sharing and truncated deficiencies, which imply that $L(f)\equiv f$.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 3 (2017), 905-926.

Dates
First available in Project Euclid: 24 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1498269816

Digital Object Identifier
doi:10.1216/RMJ-2017-47-3-905

Mathematical Reviews number (MathSciNet)
MR3682154

Zentralblatt MATH identifier
1372.30020

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory 39A05: General theory

Keywords
Linear difference operator shared value entire function hyper-order

Citation

Li, Nan; Korhonen, Risto; Yang, Lianzhong. Nevanlinna uniqueness of linear difference polynomials. Rocky Mountain J. Math. 47 (2017), no. 3, 905--926. doi:10.1216/RMJ-2017-47-3-905. https://projecteuclid.org/euclid.rmjm/1498269816


Export citation

References

  • Z.X. Chen and H.X. Yi, On sharing values of meromorphic functions and their differences, Result. Math. 63 (2013), 557–565.
  • Y.M. Chiang and S.J. Feng, On the Nevanlinna characteristic of $f(z+\eta)$ and difference equations in the complex plane, Ramanujan J. 16 (2008), 105–129.
  • R.G. Halburd and R.J. Korhonen, Difference analogue of the lemma on the logarithmic derivative with applications to difference equations, J. Math. Anal. Appl. 314 (2006), 477–487.
  • ––––, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Math. 31 (2006), 463–478.
  • ––––, Meromorphic solutions of difference equations, integrability and the discrete Painlevé equations, J. Phys. Math. Th. 40 (2007), R1–R38.
  • R.G. Halburd, R.J. Korhonen and K. Tohge, Holomorphic curves with shift-invariant hyperplane preimages, Trans. Amer. Math. Soc. 366 (2014), 4267–4298.
  • W.K. Hayman, Meromorphic functions, Oxford Math. Mono., Clarendon Press, Oxford, 1964.
  • J. Heittokangas, R. Korhonen, I. Laine and J. Rieppo, Uniqueness of meromorphic functions sharing values with their shifts, Complex Var. Ellip. Eq. 56 (2011), 81–92.
  • J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo and J.L. Zhang, Value sharing results for shifts of meromorphic function, and sufficient conditions for periodicity, J. Math. Anal. Appl. 355 (2009), 352–363.
  • I. Laine, Nevanlinna theory and complex differential equations, de Gruyter Stud. Math. 15, de Gruyter, Berlin, 1993.
  • K. Liu, Meromorphic functions sharing a set with applications to difference equations, J. Math. Anal. Appl. 359 (2009), 384–393.
  • X.G. Qi, L.Z. Yang and K. Liu, Uniqueness and periodicity of meromorphic functions concerning difference operator, Comp. Math. Appl. 60 (2010), 1739–1746.
  • H.X. Yi, Uniqueness of meromorphic functions and a question of C.C.Yang, Complex Var. 14 (1990), 169–176.
  • ––––, Uniqueness theorems for meromorphic functions whose $n$-th derivatives share the same $1$-points, Complex Var. 34 (1997), 421–436.
  • H.X. Yi and C.C. Yang, Uniqueness theory of meromorphic functions, Kluwer Academic Publishers, Dordrecht, 2003.